C- class function on fixed point theorems for contractive mappings of integral type in n-Banach spaces

Rashwan A. Rashwan, D. Dhamodharan, Hasanen A. Hammad, R. Krishnakumar

Abstract


In this paper, we present some common fixed point theorems for class of mappings satisfying contractive condition of integral type in n-Banach spaces via C-Class function. Our results are version of some known results.

Full Text: PDF

How to Cite this Article:

Rashwan A. Rashwan, D. Dhamodharan, Hasanen A. Hammad, R. Krishnakumar, C- class function on fixed point theorems for contractive mappings of integral type in n-Banach spaces, Advances in Fixed Point Theory, Vol 8, No 4 (2018), 384-400

Copyright © 2018 Rashwan A. Rashwan, D. Dhamodharan, Hasanen A. Hammad, R. Krishnakumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.